# SDR IPXA2024071682131

- Difficulty date: July 5, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Gouged
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FWD CUTOUT DOORSTOP FITTING MOUNT #2 HAS DEEP GOUGE. VERRIFIED RESTORED SURFACE PROTECTION IAW  AMM 51-21-15-370-81A. P/N ALODINE1132 BTCH 4297395. PRIMER P/N 10-P4-2/2TU BTCH 4268566. TOPCOAT P/N PG6-W24Q BTCH 4281366.
